Works matching DE "MATHEMATICAL transformations"
Results: 5000
Development and validation of an efficient direct numerical optimisation approach for aerofoil shape design.
- Published in:
- Aeronautical Journal, 2010, v. 114, n. 1160, p. 611, doi. 10.1017/S0001924000004097
- By:
- Publication type:
- Article
Comparison of polynomial fitting and wavelet transform to remove drift in electrochemical noise analysis.
- Published in:
- Corrosion Engineering, Science & Technology, 2010, v. 45, n. 4, p. 288, doi. 10.1179/147842208X338956
- By:
- Publication type:
- Article
Medical video encryption using novel 2D Cosine-Sine map and dynamic DNA coding.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 1, p. 237, doi. 10.1007/s11517-023-02925-9
- By:
- Publication type:
- Article
STUDY ON SIMILARITY AND SIMILARITY REASONING.
- Published in:
- International Journal of Information Technology & Decision Making, 2004, v. 3, n. 2, p. 239, doi. 10.1142/S0219622004001082
- By:
- Publication type:
- Article
Lebesgue points and restricted convergence of Fourier transforms and Fourier series.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 1, p. 107, doi. 10.1142/S0219530516500068
- By:
- Publication type:
- Article
SPECTRAL PROPERTIES OF OPERATORS USING TRIDIAGONALIZATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 327, doi. 10.1142/S0219530512500157
- By:
- Publication type:
- Article
UNIFORM ASYMPTOTIC APPROXIMATIONS FOR THE MEIXNER-SOBOLEV POLYNOMIALS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 345, doi. 10.1142/S0219530512500169
- By:
- Publication type:
- Article
TRIGONOMETRIC APPROXIMATION BY MATRIX TRANSFORMS IN L<sup>p(x)</sup> SPACES.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 47, doi. 10.1142/S0219530512500030
- By:
- Publication type:
- Article
EXPLOSIVE INSTABILITY DUE TO 3-WAVE OR 4-WAVE MIXING, WITH OR WITHOUT DISSIPATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 413, doi. 10.1142/S0219530508001183
- By:
- Publication type:
- Article
ON SOME CLASSES OF LINEARIZABLE REACTION-CONVECTION-DIFFUSION EQUATIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 11, doi. 10.1142/S0219530504000266
- By:
- Publication type:
- Article
Protein‐Based Hydrogels that Actuate Self‐Folding Systems.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 4, p. N.PAG, doi. 10.1002/adfm.201805777
- By:
- Publication type:
- Article
Progressive random k-labelsets for cost-sensitive multi-label classification.
- Published in:
- Machine Learning, 2017, v. 106, n. 5, p. 671, doi. 10.1007/s10994-016-5600-x
- By:
- Publication type:
- Article
Regret to the best vs. regret to the average.
- Published in:
- Machine Learning, 2008, v. 72, n. 1-2, p. 21, doi. 10.1007/s10994-008-5060-z
- By:
- Publication type:
- Article
A Perspective on Regularization and Curvature.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 187, doi. 10.1007/s11005-010-0402-8
- By:
- Publication type:
- Article
Integrable Non-QRT Mappings of the Plane.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 1, p. 71, doi. 10.1007/s11005-009-0360-1
- By:
- Publication type:
- Article
Formality Theorems for Hochschild Complexes and Their Applications.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 103, doi. 10.1007/s11005-009-0350-3
- By:
- Publication type:
- Article
On Properties of Hamiltonian Structures for a Class of Evolutionary PDEs.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 47, doi. 10.1007/s11005-008-0234-y
- By:
- Publication type:
- Article
Strange Tori of the Derivative Nonlinear Schrödinger Equation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 83, doi. 10.1007/s11005-007-0152-4
- By:
- Publication type:
- Article
The Lagnese–Stellmacher Potentials Revisited.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 269, doi. 10.1007/s11005-006-0066-6
- By:
- Publication type:
- Article
Transformation Formula of the “Second” Order Mock Theta Function.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 93, doi. 10.1007/s11005-005-0039-1
- By:
- Publication type:
- Article
Bihamiltonian Systems of Hydrodynamic Type and Reciprocal Transformations.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 79, doi. 10.1007/s11005-005-0031-9
- By:
- Publication type:
- Article
A Two-component Generalization of the Camassa-Holm Equation and its Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 1, doi. 10.1007/s11005-005-0041-7
- By:
- Publication type:
- Article
A New Family of Deformations of Darboux-Pöschl-Teller Potentials.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 77, doi. 10.1023/B:MATH.0000043317.04919.a0
- By:
- Publication type:
- Article
Implementation of Conformal Covariance by Diffeomorphism Symmetry.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 239, doi. 10.1023/B:MATH.0000035040.57943.7e
- By:
- Publication type:
- Article
Representations of CCR Algebras in Krein Spaces of Entire Functions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 159, doi. 10.1023/B:MATH.0000010715.93852.84
- By:
- Publication type:
- Article
Tri-Hamiltonian Toda Lattice and a Canonical Bracket for Closed Discrete Curves.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 229, doi. 10.1023/A:1025724421642
- By:
- Publication type:
- Article
Exact Solutions of the Bogoyavlensky–Konoplechenko Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 1, doi. 10.1023/A:1024909327151
- By:
- Publication type:
- Article
Weibull master curves and fracture toughness testing Part I Master curves for quasi-static uniaxial tensile and bend tests.
- Published in:
- Journal of Materials Science, 1999, v. 34, n. 4, p. 667, doi. 10.1023/A:1004596123836
- By:
- Publication type:
- Article
A new peptide docking strategy using a mean field technique with mutually orthogonal Latin square sampling.
- Published in:
- Journal of Computer-Aided Molecular Design, 2008, v. 22, n. 11, p. 815, doi. 10.1007/s10822-008-9216-5
- By:
- Publication type:
- Article
On Consensus of Group Decision Making with Interval Utility Values and Interval Preference Orderings.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 6, p. 997, doi. 10.1007/s10726-012-9298-2
- By:
- Publication type:
- Article
Fuzzy Bargaining Games: Conditions of Agreement, Satisfaction, and Equilibrium.
- Published in:
- Group Decision & Negotiation, 2010, v. 19, n. 5, p. 421, doi. 10.1007/s10726-008-9114-1
- By:
- Publication type:
- Article
Leibniz's Theory of Space.
- Published in:
- Foundations of Science, 2013, v. 18, n. 3, p. 499, doi. 10.1007/s10699-011-9281-4
- By:
- Publication type:
- Article
Symmetry, Potentiality and Reversibility.
- Published in:
- Foundations of Science, 2011, v. 16, n. 4, p. 335, doi. 10.1007/s10699-010-9211-x
- By:
- Publication type:
- Article
On mappings preserving pentagons.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 261, doi. 10.1007/s10474-006-0013-0
- By:
- Publication type:
- Article
On the group extension of the transformation associated to non-archimedean continued fractions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 299, doi. 10.1007/s10474-005-0226-7
- By:
- Publication type:
- Article
On a partition analog of the Cauchy-Davenport theorem.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 161, doi. 10.1007/s10474-005-0185-z
- By:
- Publication type:
- Article
The Rényi dimension of a conformal measure for a piecewise monotonic map of the interval.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 1, doi. 10.1007/s10474-005-0173-3
- By:
- Publication type:
- Article
Hypercyclic and chaotic convolution operators associated with the Dunkl operator on<Emphasis Type=”Bold”>C</Emphasis>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 101, doi. 10.1007/s10474-005-0009-1
- By:
- Publication type:
- Article
LATTICE TENSOR PRODUCTS. IV. INFINITE LATTICES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 71
- By:
- Publication type:
- Article
On the convergence of the Ishikawa iterates associated with a pair of multi-valued mappings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 1, doi. 10.1023/A:1022892918567
- By:
- Publication type:
- Article
Numerical solution to a linear equation with tensor product structure.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 6, p. n/a, doi. 10.1002/nla.2106
- By:
- Publication type:
- Article
Error-free transformation of matrix multiplication with a posteriori validation.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 5, p. 931, doi. 10.1002/nla.2061
- By:
- Publication type:
- Article
A structure-preserving doubling algorithm for Lur’e equations.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 1, p. 169, doi. 10.1002/nla.2019
- By:
- Publication type:
- Article
A Sylvester-Arnoldi type method for the generalized eigenvalue problem with two-by-two operator determinants.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 6, p. 1131, doi. 10.1002/nla.2005
- By:
- Publication type:
- Article
A new framework for implicit restarting of the Krylov-Schur algorithm.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 2, p. 220, doi. 10.1002/nla.1944
- By:
- Publication type:
- Article
On the interface identification of free boundary problem by method of fundamental solution.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 385, doi. 10.1002/nla.1824
- By:
- Publication type:
- Article
Oblique projections and standard-form transformations for discrete inverse problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 250, doi. 10.1002/nla.802
- By:
- Publication type:
- Article
Subtracting a best rank-1 approximation from p × p × 2( p≥2) tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 503, doi. 10.1002/nla.780
- By:
- Publication type:
- Article
Preconditioning for partial differential equation constrained optimization with control constraints.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 53, doi. 10.1002/nla.823
- By:
- Publication type:
- Article
Spectral analysis and preconditioning techniques for radial basis function collocation matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 31, doi. 10.1002/nla.774
- By:
- Publication type:
- Article